# SDR SWAA2024112561797

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,169 hours, 12,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOP IN THE CABIN ON BOTH RH AND LH SIDE<[01] M1670 M1676;[02] REMOVED AND REPLACE EMERGENCY LIGHT BATTERY AND CHARGER AT LOCATIONS M1670 AND M1676 PER AMM 33-51-06
